# SDR REXA2022030200313

- Difficulty date: February 8, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 581 TO F.S. 661+32. - REMOVED,LOCATED, DRILLED AND INSTALLED SEAT TRACK (P/N 20276-288-0-0A) (SH690-36286-3) IAW AMM 53-00-49-000-801(CONFIG A11) SRM 53-00-49-201-202-A01, AMM 53-00-49-400-801(CONFIG A11)
